A note on the optimal expansion of Volterra models using Laguerre functions

Abstract : This work tackles the problem of expanding Volterra models using Laguerre functions. A strict global optimal solution is derived when each multidimensional kernel of the model is decomposed into a set of independent orthonormal bases, each of which parameterized by an individual Laguerre pole intended for representing the dominant dynamic of the kernel along a particular dimension. It is proved that the solution derived minimizes the upper bound of the squared norm of the error resulting from the practical truncation of the Laguerre series expansion into a finite number of functions. This is an extension of the results in Campello, Favier and Amaral [(2004). Optimal expansions of discrete-time Volterra models using Laguerre functions. Automatica, 40, 815-822.], where an optimal solution was obtained for the usual yet particular case in which a single Laguerre pole is used for expanding a given kernel along all its dimensions. It is also proved that the particular and extended solutions are equivalent to each other when the Volterra kernels are symmetric.
Type de document :
Article dans une revue
Automatica, Elsevier, 2006, 42 (4), pp.689-693
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00417811
Contributeur : Thomas Bouilloc <>
Soumis le : jeudi 17 septembre 2009 - 09:15:27
Dernière modification le : mercredi 5 mai 2010 - 10:09:12

Identifiants

  • HAL Id : hal-00417811, version 1

Collections

Citation

Ricardo Campello, Wagner Caradori Do Amaral, Gérard Favier. A note on the optimal expansion of Volterra models using Laguerre functions. Automatica, Elsevier, 2006, 42 (4), pp.689-693. <hal-00417811>

Partager

Métriques

Consultations de la notice

90